Aa
A
A
A
Close
Depression Community
10.5k Members
Avatar universal

Please Help!! wellbutrin side effects

Please help me, I am taking well xl 150mg for a week now.  I have been having balck sopts in my vision and my eyes are very blurry!!!!  It is scaring me, my doctor says stay on it.  I feel better except for not seeing well and that anxiety that it's causing.  Of course that is huge.  Please has anyone else had this side effect and does it go away???  Please any feed back would be nice, i don't know what to do!!!!
3 Responses
Avatar universal
I have also been on Well XL 150 mg.  for 2 weeks now and my main side effects are weight loss and feeling jittery. I haven't noticed the blurry vision (yet).  I have 5 kids under age 10 so I'm on the go constantly. I'm willing to stay on it and see what happens.
Avatar universal
I was on Wellbutrin for 5 years.  My doctor just changed it because I could tell it was no longer working for me.  When I first went on it I did feel like I was having heart palpatations but it went away after a few weeks.  I  don't remember all the side effects from it but I do know that I didn't lose any weight like a lot of people do.  What I can say is that in the course of my being on it, my quality of life improved tremendously.  I felt normal again.  No more crying for no reason.  No more irrational mood swings or irritability over nothing.  No more wanting to sleep and eat all the time.  
I would stay on it for at least 4 weeks to see if your body will adjust to it but ,if you don't start feeling better after 3 or 4 weeks then go back to your doctor.  You can't just stop taking an antidepressant cold turkey.  I tried it once.  Your doctor needs to ween you off of it and try something different.  Not all anti-depressants work the same for all people.  I know it sounds like a real pain in the bum but once you and your doctor find the right medication and dosage, you will be so glad you did.  If it's the right balance, you'll know.  The inner voice in me that constantly berated me and told me how I wasn't good enough, pretty enough, thin enough, etc. has subsided.  
Avatar universal
I've been on wellbutrin for 4 years.  Like believerinmeds the first couple weeks sucked, I also was pretty sick to my stomach.  But it went away.  I did loose 40 pounds as I suddenly found the motivation to work out.  Stick with it as long as your doctor says you're ok.  If after a month you haven't noticed the side effects go away then consider stopping it.  If it does work, be aware that any increase in the dosage may result in a return of the side effects for a short time.

Good luck with this!
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.